Don't mean to sound like a dick, but I guess it will come out that way.
Yes, there are real answers to the questions you have.
You are not just physically/psychologically addicted to snorting
opiate pills that have binders/fillers in them including acetaminophen
, you also have an insufflation
addiction. This is a huge difference between just being addicted for physical reasons to a psychoactive
I noticed once when in the emergency room that when I wanted to smoke my nicotine
they told me they wanted me to try the patches first. The patches have nicotine in them, but it didn't matter. My nicotine fix would not be satisfied till I was smoking the nicotine.
The powder most likely is coating your nasal passages, it's not about the pain medication going into your body, it's about when you go without snorting the pills for a matter of time, the sinuses and nasal passages clear (can't see this being possible soon though) and the opening of the skin is exposed, since it is sore beyond sore it causes excruciating pain. You swallow pills, your addiction
to snorting is not appeased, you swallow pills you are not coating those open sores in your outside nasal passages and sinus passages are now coated. Although not most people use opiates
(excluding fyntenal ect...) as topical medication, the sinuses are extremely sensitive so when you snort the pills the opiate
medication is going to work in the body but start there.
You won't find that many people who have exact same problem because most people are decent enough to tell other people "Do NOT snort these pills" it's not safe and will cause problems.
Here is an interesting factoid, you CAN die from your sinuses being plugged. It almost happened to me when I was visiting Florida. For whatever reason my sinuses became terribly clogged, what I didn't know till the doctor saw me was what I had just said. Your sinuses NEED to be able to drain, and while this is just my opinion, it can't help that they are so close to the brain (please correct me if I am wrong here someone).
You need to get medical help, there is a reason why both veteran and newbie members here are saying this to you......it's true. Flushing your sinuses will not save your liver (as talked about above by MP) pertaining to the acetaminophen you are taking. You are putting the addiction and the fear above your life here.
GET MEDICAL HELP, anything you say as to why you are not is an excuse. HIPPA makes damn sure you don't have to worry about your reputation. Get help, value your life, stop making excuses, realize that everyone (including me for sure) has issues, put all this into your head and do the right thing.
Then give an update, we are not being mean, we are TRYING to help you.